Extremal length of vector measures.
Aikawa, Hiroaki ; Ohtsuka, Makoto
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 24 (1999), p. 61-88 / Harvested from The Electronic Library of Mathematics
Publié le : 1999-01-01
EUDML-ID : urn:eudml:doc:120397
@article{01295601,
     title = {Extremal length of vector measures.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {24},
     year = {1999},
     pages = {61-88},
     zbl = {0940.31006},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01295601}
}
Aikawa, Hiroaki; Ohtsuka, Makoto. Extremal length of vector measures.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 24 (1999) pp. 61-88. http://gdmltest.u-ga.fr/item/01295601/